# SDR SWAA2014073030481

- Difficulty date: July 2, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 62,250 hours, 50,601 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Part number: 654643815
- Part serial: E1506
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 FLAP TRACK AFT ATTACH POINT, OTBD LUG, OTBD FACE CORRODED ADJACENT TO BUSHING.  REPAIRED LUG IAW EA.
